# SDR 96ZZZX5054

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121EL
- Make and model: Lear 25
- Aircraft serial: 010
- Engine: Ge CJ6106
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 9234A9
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE FLAMED OUT ON TAKEOFF ROLL.  INSTALLED OVERHAULED FUEL PUMP AND FUEL CONTROL.  OPS CHECKED GOOD.
